# SDR UIEA2020061091255

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN PANEL UNDER THE DRAG SPLICE FITTING AT STA 980 S-38L.  REPAIRED DAMAGED AREA IAW SRM 53-20-01-2R-2, REPAIR 2 REV 88,  EI T2020A51M-1482 REV 1, AND T2020A53M-1419 REV 1. CONDITION CHECKED NORMAL.
